# SDR CA060531009

- Difficulty date: May 8, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL THE ENGINE WAS REPORTED TO EMIT A LOUD NOISE ACCOMPANIED BY SEIZURE OF THE POWER SECTION.  SUBSEQUENT INSPECTION REVEALED DAMAGED POWER TURBINE BLADES.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060531009)
